# SDR ASAA2014061708253

- Difficulty date: June 17, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 1,645 hours, 544 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 4774
- Condition: Failed
- Location: Fuel Qty
- Part time: 1,699 hours, 559 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHECK GW AND FUEL INDICATED IN SCRATCH PAD OF FMC. BOTH FMC PERF PAGES SHOWED BLANK FUEL INPUT RAN QRH "FMC/CDU ALERTING MESSAGE" MANUALLY ENTERED & UPDATED FUEL. ALL OTHER FUNCTION OPERATE NORMAL.  ACFT GROUNDED. REPLACED FUEL QUANTITY PROCESSOR UNIT IAW MM 28-41-81-000-801 / MM 28-41-81-400-801.  PERFORMED FQIS OPS TEST IAW MM 28-41-00-710-801. ALL TESTS PASS.
